MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED 01.18.235 STEM COLLARED HA COATED STD STEM SIZE 5; HIP STEM COLLARED HA COATED STD

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED 01.18.235 STEM COLLARED HA COATED STD STEM SIZE 5; HIP STEM COLLARED HA COATED STD
Model Number 01.18.235
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-oct-2022: lot 176521: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 2023-01-14.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2018.In (b)(6) 2022, the patient came into the er because of a periprosthetic fracture and the cause is unknown.The surgeon revised the stem and head to competitor components and the surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in reporting pain due to a competitor subsided stem and the cause is unknown.The surgeon revised the competitor stem and head and medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED 01.18.235 STEM COLLARED HA COATED STD STEM SIZE 5
Common Device Name
HIP STEM COLLARED HA COATED STD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15824404
Report Number3005180920-2022-00841
Device Sequence Number6157334
Product Code LZO
UDI-Device Identifier07630030804601
UDI-Public07630030804601
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2023
Device Model Number01.18.235
Device Catalogue Number01.18.235
Device Lot Number176521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown